# SDR ASAA0410240

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 65ND5430010
- Part serial: 1457
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE NOSE COWL CRACK EMINATING FROM FASTENER HOLE.  REMOVED DAMAGE AND INSTALLED RPR ANGLE IAW EA7110-01233.  (M)
